# SDR CHQA201000114

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 22,272 hours, 18,017 cycles
- Engine: Allsn AE3007A
- Engine time: 20,196 hours, 16,811 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 579
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 24,100 hours, 19,322 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 14,000FT THE CREW NOTICED THE RATE OF CLIMB INDICATION DASHED FOLLOWED SHORTLY BY AN AURAL WARNING OF CABIN.  THE CREW DONNED OXYGEN MASKS AND DESCENDED TO 10,000FT.  THE AIRCRAFT THEN RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE VERIFIED THAT THE MANUAL PRESSURIZATION SYSTEM WAS OPERATING NORMALLY AND PLACED THE AUTO PRESSURIZATION SYSTEM ON MEL.  THE MEL WAS CLEARED IN KSDF ON 6/4/2010 WITH THE REPLACEMENT OF THE DIGITAL PRESSURE CONTROLLER.
